A 61-year-old man underwent resection for tongue cancer and dissection for cervical lymph node metastases. Two months after the surgery, he experienced local recurrence of tongue cancer, which had spread to cervical and mediastinal lymph nodes and multiple bones. Liver dysfunction, i.e., a high level of AST and ALT (CTCAE Grade 4), occurred 7 days after three courses of nivolumab, which had been administered owing to tumor progression that was noted despite first-line chemotherapy using docetaxel, cisplatin, and 5-FU. An abnormality of the blood flow was not observed by contrast-enhanced MRI. Oral prednisolone (PSL) (2 mg/kg/day) therapy was started immediately. Mycophenolate mofetil (1,000 mg/body) was added to the PSL therapy 8 days after detection of the liver dysfunction. In a contrast-enhanced ultrasound imaging study using Sonazoid, irregular high spots were observed in the whole hepatic parenchyma in the post-vascular phase. Drug-induced liver injury was pathologically diagnosed by an ultrasound-guided needle biopsy 10 days after onset of liver dysfunction. Immunohistochemically, the number of CD3- and CD68-positive cells had slightly increased throughout the whole liver parenchyma. The levels of transaminase decreased, but the level of total bilirubin increased gradually. In a contrast-enhanced ultrasound imaging study using Sonazoid, the same image was observed in the whole hepatic parenchyma in the post-vascular phase 42 days after occurrence of liver dysfunction. The patient died of cytomegalovirus pneumonia and tumor progression 66 days after emergence of liver dysfunction. This is the first case report of irregular high spots in the post-vascular phase detected by contrast-enhanced ultrasound using Sonazoid in a case of nivolumab-induced liver dysfunction.